# SDR TWRA9567

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617FF
- Make and model: Boeing 747121
- Aircraft serial: 19650
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 65B155542
- Condition: Missing
- Location: Nr 5 Flap Track
- Stage of operation: LD
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

DURING APPROACH INTO MIA, NR 5 FLAP TRACK FAIRING SEPARATED FROM AIRCRAFT.  UPON LANDING, INSPECTION FOUND FORWARD ATTACH HINGE BOLTS (2) MISSING.  H-FITTING BROKEN, DRIVE ROD AND ATTACH FITTING BROKEN.  ALSO, A 32 INCH CRACK IN THE AFT FLAP (BOTTOM T/E).  THE CANOE AND H-FITTING WERE REPLACED, ALSO, DRIVE ROD AND ATTACH FITTING.  AFT TRAILING EDGE OF AFT FLAP WAS REPAIRED.  OPERATIONAL CHECK OF FLAPS WAS PERFORMED.  AIRCRAFT RETURNED TO SERVICE 12-06-95.  (X)
